# SDR 98ZZZM338

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 2440832
- Condition: Chafing
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON.  SHUT DOWN ENGINE AND FIRE WARNING CEASED.  GROUND INSPECTION REVEALED NO EVIDENCE OF FIRE OR OVERHEAT.  FOUND FIRE SENSE ELEMENT ON AFT COWLING CONTACTING CASE.  REPOSITIONED ELEMENT AND SECURED.  ENGINE TESTED OK.  RETURNED AIRCRAFT TO SERVICE.  (M)
